MAUDE Adverse Event Report: SPECTRANETICS CORPORATION TIGHTRAIL SUB-C ROTATING DILATOR SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

SPECTRANETICS CORPORATION TIGHTRAIL SUB-C ROTATING DILATOR SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 560-011
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2-a6) patient information - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3/h6) the tightrail was discarded, thus no product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to non-function.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.During use of a spectranetics 11f tightrail sub-c rotating dilator sheath, the lead could not be removed from the tightrail; therefore, the tightrail was disassembled and removed from the lead.The procedure was completed, with no reported patient harm.This report captures the 11f tightrail that got stuck on the lead, requiring additional intervention for removal.

Brand Name
TIGHTRAIL SUB-C ROTATING DILATOR SHEATH
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23846141
Report Number3007284006-2025-00266
Device Sequence Number18600879
Product Code DRE
UDI-Device Identifier00813132022792
UDI-Public(01)00813132022792(17)270716(10)0303529755
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number560-011
Device Catalogue Number560-011
Device Lot Number0303529755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RA PACING LEAD (MANUFACTURER, MODEL UNK).; RV LEAD (MANUFACTURER, MODEL, TYPE UNK).; SPECTRANETICS LLD LEAD LOCKING DEVICES.
Patient SexUnknown